# SDR SWAA2018052122115

- Difficulty date: May 9, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 36,023 hours, 21,255 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 148A710010
- Part serial: 9081
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE TAIL CONE FAIRING CRACKED AT 11:00 POSITION.  REPAIRED SKIN PER EA.
